Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 41, NWS Springfield, MO

April 10, 2013Pulaski County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2013, 4:46 PM CDT for Pulaski County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2013, 4:46 PM CDT (21:46 UTC)
Expired
Apr 10, 2013, 5:30 PM CDT
In force
44 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 126 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
268 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WUUS53 KSGF 102146
SVRSGF
MOC169-102230-
/O.NEW.KSGF.SV.W.0041.130410T2146Z-130410T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL 530 PM CDT

* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
  FORT LEONARD WOOD...AND MOVING NORTH AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  CROCKER...DEVIL'S ELBOW...DIXON...FORT LEONARD WOOD...LAQUEY...ST.
  ROBERT AND WAYNESVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 149 AND 168 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3801 9202 3780 9202 3761 9209 3761 9224
      3764 9225 3768 9234 3802 9231
TIME...MOT...LOC 2147Z 193DEG 47KT 3756 9223

HAIL...1.00IN
WIND...<50MPH

$$

CRAMER
2 follow-up statements
525 
WWUS53 KSGF 102203
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 PM CDT WED APR 10 2013

MOC169-102230-
/O.CON.KSGF.SV.W.0041.000000T0000Z-130410T2230Z/
PULASKI MO-
503 PM CDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PULASKI COUNTY UNTIL 530 PM CDT...

AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRAL FORT
LEONARD WOOD...AND MOVING NORTH AT 55 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
DEVIL'S ELBOW...FORT LEONARD WOOD AND ST. ROBERT.

INTERSTATE 44 BETWEEN MILE MARKERS 159 AND 168 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3774 9223 3780 9220 3788 9215 3794 9208
      3797 9202 3780 9202 3761 9209 3761 9224
      3764 9225
TIME...MOT...LOC 2203Z 193DEG 47KT 3772 9212

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
875 
WWUS53 KSGF 102207 RRA
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT WED APR 10 2013

MOC169-102218-
/O.CAN.KSGF.SV.W.0041.000000T0000Z-130410T2230Z/
PULASKI MO-
507 PM CDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PULASKI COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3774 9223 3780 9220 3788 9215 3794 9208
      3797 9202 3780 9202 3761 9209 3761 9224
      3764 9225
TIME...MOT...LOC 2208Z 193DEG 47KT 3778 9210

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:39 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 10, 3:39 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT WED APR 10 2013

...SEVERE WEATHER POTENTIAL INCREASING ACROSS SOUTH CENTRAL MISSOURI...

.MESOSCALE DISCUSSION...
ISSUED AT 320 PM CDT WED APR 10 2013

THE INITIAL COLD FRONT OR PRE-FRONTAL TROUGH HAD STALLED ACROSS
SOUTH CENTRAL MISSOURI THIS AFTERNOON AND EXTENDED FROM JUST EAST
OF BRANSON TO JUST EAST OF ROLLA. TEMPERATURES HAD RISEN TO NEAR
80 DEGREES ACROSS FAR SOUTH CENTRAL MISSOURI WHILE READINGS WERE
IN THE 40S NEAR THE MISSOURI KANSAS BORDER. PRECIPITATION REMAINED
WIDESPREAD FROM EASTERN OKLAHOMA INTO CENTRAL MISSOURI BEHIND THE
SECONDARY OR TRUE COLD FRONT.

THE ENVIRONMENT ACROSS FAR SOUTH CENTRAL MISSOURI OR GENERALLY
EAST OF A GAINESVILLE TO SALEM LINE CONTINUED TO BECOME MORE FAVORABLE
FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING WITH SCATTERED CONVECTION ALREADY DEVELOPING IN THE
WARM SECTOR.

MIXED LAYER CAPE WAS ON THE ORDER OF 1500-2000 J/KG WITH LOW LEVEL
CAPE DEPICTED BY RUC ANALYSIS BETWEEN 50 AND 100 J/KG. THE 18Z
SOUNDING FROM LITTLE ROCK DEPICTED A SIMILAR ENVIRONMENT.

ENVIRONMENTAL HELICITIES CURRENTLY RANGED UP TO 100 M2/S2 BUT
SURFACE OBSERVATIONS SHOWED BACKING WINDS. ALSO EXPECT DEEP LAYER
SHEAR AND ENVIRONMENTAL HELICITIES TO INCREASE AS THE AFTERNOON
PROGRESSES WITH THE APPROACH OF THE UPPER TROUGH AND A SURFACE
WAVE TRACKING NORTH FROM ARKANSAS.

WITH THAT SAID THE ENVIRONMENT WILL BECOME INCREASINGLY FAVORABLE
FOR SUPERCELL DEVELOPMENT INTO EARLY THIS EVENING. THE OVERALL
RISK FOR SEVERE WEATHER HAS INCREASED INCLUDING THE POTENTIAL FOR
TORNADOES.

OTHERWISE SHOWERS AND EMBEDDED CONVECTION WILL CONTINUE BEHIND
THE FRONT THIS AFTERNOON. THE PERSISTENT RAINFALL AND TRAINING
OF CONVECTION COULD LEAD TO FLOODING ISSUES THIS AFTERNOON INTO
THIS EVENING. A FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE
FORECAST AREA INTO THIS EVENING.

EMERGENCY MANAGERS...LOCAL MEDIA...AND SPOTTERS ACROSS SOUTH
CENTRAL MISSOURI SHOULD CLOSELY MONITOR RADAR TRENDS...AND STAYED
TUNED FOR THE ISSUANCE OF WATCHES AND WARNINGS.

&&

.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 320 PM CDT WED APR 10 2013

SHOWERS AND THUNDERSTORMS WILL OVERSPREAD SOUTH CENTRAL MISSOURI
AND THE EASTERN OZARKS THIS EVENING AS THE DEEP UPPER TROUGH MOVES
SLOWLY EAST. A BROAD DIFFLUENT FLOW AND AN UPPER JET STREAK COMING
ACROSS THE REGION WILL ENHANCE OVERALL SYNOPTIC SCALE LIFT
RESULTING IN WIDESPREAD RAINFALL. GIVEN THE TRAINING NATURE OF THE
PRECIPITATION AND PRECIPITABLE WATER VALUES NEAR 1.25 WILL
SUPPORT MODERATE TO HEAVY RAINFALL AND THE POTENTIAL FOR
FLOODING. A FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT.

THE POTENTIAL FOR SEVERE WEATHER WILL PERSIST ACROSS THE EASTERN
OZARKS THROUGH EARLY THIS EVENING BEFORE THE SURFACE FRONT MOVES
EAST. THE RAINFALL WILL TAPER OFF FROM THE WEST OVERNIGHT.

THE DEEP UPPER TROUGH WILL MOVE ACROSS THE REGION LATER TONIGHT
AND THURSDAY ALLOWING AN UNSEASONABLY COLD AIRMASS TO OVERSPREAD
THE REGION. LOWS TONIGHT MAY APPROACH THE FREEZING MARK ACROSS FAR
SOUTHEASTERN KANSAS AND EXTREME SOUTHWESTERN MISSOURI BUT
CONDITIONS WILL NOT BE CONDUCIVE TO FROST...AND FREEZING
TEMPERATURES WILL BE SHORT LIVED AROUND SUNRISE. HIGH TEMPERATURES
THURSDAY WILL ONLY REACH THE 40S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 320 PM CDT WED APR 10 2013

THE COLD WEATHER WILL PERSIST THURSDAY NIGHT INTO FRIDAY NIGHT WITH
LOWS BOTH NIGHTS IN THE LOWER TO MIDDLE 30S AND POSSIBLY UPPER
20S. THERE IS SOME UNCERTAINTY ON THE AMOUNT OF CLOUD COVER WHICH
MAY PREVENT MAXIMIZING RADIATION AL COOLING.

MORE SPRING LIKE WEATHER WILL RETURN OVER THE WEEKEND AS THE FLOW
SHIFTS TO THE SOUTH. A SERIES OF DISTURBANCES RIDING THROUGH A
MORE ZONAL FLOW WILL BRING AN UNSETTLED WEATHER PATTERN NEXT WEEK
WITH PERIODIC CHANCES FOR SHOWERS. HOWEVER CONFIDENCE ON THE
TIMING OF THESE SYSTEMS IS LOW AT THIS TIME.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1218 PM CDT WED APR 10 2013

WIDESPREAD IFR CONDITIONS WILL CONTINUE ACROSS THE REGION THIS
AFTERNOON INTO THE OVERNIGHT HOURS AS A FRONTAL BOUNDARY PUSHES
ACROSS THE AREA. WINDS WILL SHIFT TO WESTERLY THROUGH THE
AFTERNOON. PRECIPITATION WILL CONTINUE THROUGH THE EVENING HOURS
AS THE FRONT PUSHES TO THE EAST. DURING THE AFTERNOON...A FEW
THUNDERSTORMS MAY INTENSIFY WITH INCREASED INSTABILITY. CEILINGS
WILL BEGIN TO LIFT IN THE MORNING AS THE FRONT EXITS TO THE EAST.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR KSZ073-097-101.

&&

MESOSCALE...FOSTER/WISE
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...KARDELL
Hazardous weather outlook, Apr 10, 4:18 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 PM CDT WED APR 10 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
418 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED FREEZE RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL
  MISSOURI GENERALLY EAST OF A BRANSON TO ROLLA LINE THIS
  AFTERNOON AND EVENING. SEVERE STORMS WILL BE CAPABLE OF
  PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND LOCALIZED
  DAMAGING WIND GUSTS TO 70 MPH. THERE IS A RISK FOR A COUPLE OF
  TORNADOES.

  THE RISK FOR SEVERE WEATHER ACROSS SOUTH CENTRAL MISSOURI HAS
  INCREASED WITH SEVERE THUNDERSTORM DEVELOPMENT EXPECTED
  TO INCREASE THROUGH 8 PM.

  RAIN AND THUNDERSTORMS WILL PERSIST ACROSS THE REMAINDER OF THE
  OUTLOOK AREA THROUGH THIS EVENING. SOME OF THESE STORMS COULD
  PRODUCE SMALL HAIL.

  IN ADDITION...ADDITIONAL HEAVY RAINFALL AMOUNTS OF ONE TO TWO
  INCHES WILL OCCUR IN SOME LOCATIONS...ESPECIALLY WHERE STORMS
  TRAIN OVER THE SAME AREAS. THIS HEAVY RAINFALL COULD RESULT IN
  FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS AND OTHER FLOOD
  PRONE AREAS.

  LOW TEMPERATURES MAY APPROACH FREEZING ACROSS EXTREME
  SOUTHEASTER KANSAS AND FAR SOUTHWESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  AN UNSEASONABLY COLD AIR MASS WILL CAUSE LOW TEMPERATURES TO
  DIP TO NEAR FREEZING BOTH THURSDAY AND FRIDAY NIGHTS.
  TEMPERATURES MAY FALL INTO THE MID 30S OVER SOUTHEAST KANSAS AND
  WESTERN MISSOURI BY LATE TONIGHT AS WELL.

  SOUTH WINDS GUSTING TO AROUND 30 MPH WILL BE POSSIBLE SUNDAY.

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT...MONDAY
  ...AND TUESDAY AS ANOTHER FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY
  EVENING ACROSS SOUTH CENTRAL MISSOURI...OR GENERALLY EAST OF A
  BRANSON TO ROLLA LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 10, 3:50 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             NEWBURG                 37.91N 91.90W
04/10/2013  M1.25 INCH       PHELPS             MO   LAW ENFORCEMENT

            NEWBURG POLICE DEPT REPORTED MOSTLY PENNY SIZE WITH A FEW
            UP TO THE SIZE OF HALF DOLLARS

&&

MGRIFFIN
Local storm report, Apr 10, 4:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             PROTEM                  36.53N 92.86W
04/10/2013  E0.75 INCH       TANEY              MO   PUBLIC

&&

MGRIFFIN
Local storm report, Apr 10, 4:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             6 SE MANSFIELD          37.05N 92.50W
04/10/2013  E1.00 INCH       DOUGLAS            MO   AMATEUR RADIO

            REPORTED ON HWY U JUST SOUTH OF THE DOUGLAS AND WRIGHT
            COUNTY LINE

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 5:12 AM CDTSpecial Weather StatementSGFCamden, Miller33 min
Apr 10, 5:52 AM CDTSpecial Weather StatementSGFDallas23 min
Apr 10, 5:59 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster46 min
Apr 10, 8:28 AM CDTAreal Flood AdvisorySGFCamden, Dallas, Laclede, Miller, Pulaski6 hr
Apr 10, 9:07 AM CDTRiver Flood WarningSGFPulaski3 days
Apr 10, 9:07 AM CDTRiver Flood WarningSGFVernon4 days
Apr 10, 10:19 AM CDTFlood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more12 hr
Apr 10, 12:48 PM CDTFlash Flood WarningSGFMcDonald, Newton6 hr
Apr 10, 1:27 PM CDTFlash Flood WarningSGFDade, Lawrence6 hr
Apr 10, 2:47 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright58 min
Apr 10, 3:14 PM CDTSevere Thunderstorm WarningSGFPhelps31 min
Apr 10, 4:16 PM CDTSevere Thunderstorm WarningSGFDouglas29 min
Apr 10, 4:24 PM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright36 min
Apr 10, 4:32 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps43 min
Apr 10, 4:39 PM CDTSevere Thunderstorm WarningSGFWright51 min
Apr 10, 4:51 PM CDTSevere Thunderstorm WarningSGFHickory24 min
Apr 10, 5:16 PM CDTAreal Flood AdvisorySGFChristian, Dallas, Greene, Hickory, Polk6 hr
Apr 10, 5:49 PM CDTFlash Flood WarningSGFDouglas, Ozark, Taney, Texas, Wright6 hr
Apr 10, 6:05 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Miller, Morgan6 hr
Apr 10, 6:11 PM CDTAreal Flood AdvisorySGFWebster5 hr
Apr 10, 6:24 PM CDTAreal Flood AdvisorySGFBenton5 hr
Apr 10, 6:35 PM CDTFlash Flood WarningSGFPhelps6 hr
Apr 10, 6:50 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon55 min
Apr 10, 6:57 PM CDTAreal Flood WarningSGFBenton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more15 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.